# SDR USAA061166

- Difficulty date: September 13, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- Aircraft time: 56,300 hours, 56,300 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 294 S12l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ANGLE CRACKED, STA 294 STR 12L.  REMOVED DAMAGED PARTS AND INSTALLED FABRICATED PARTS IAW 65-17664 , DEFECT SIZE: 1".
